# SDR SWAA2025071179061

- Difficulty date: June 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP 5LH AND 5RH ALONG PAX CABIN.  REPLACED PHOTOLUMINESCENT STRIP 5LH AND 5RH ALONG PAX CABIN IAW B737-700 AMM 33-51-15-400-802.
